# SDR GE202402130001

- Difficulty date: February 13, 2024
- Submitted: March 29, 2024
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Ge CF680C2B6F
- System (JASC): 5100 · Standard Practices/Structures
- Part: Combust Chamber
- Part number: 2253M85G05
- Part serial: LA06969
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CF6-80C2-B6F ENGINE SERIAL NUMBER 704469 WAS RETURNED TO SERVICE BY GE EVERGREEN ENGINE SERVICES CORPORATION (GEEVES) UNDER FAA REPAIR STATION CERTIFICATE 5G3Y679D AFTER COMPLETION OF A COMBUSTOR LINER REPAIR THAT WAS NOT CONTAINED IN THE APPLICABLE INSTRUCTIONS FOR CONTINUED AIRWORTHINESS (ICA).  UPON REALIZATION THAT A NON-ICA REPAIR WAS PERFORMED BY GEEVES, THE CF6 ENGINE TYPE CERTIFICATE HOLDER, GE WAS CONTACTED.  THE REPAIR PERFORMED COULD NOT BE SUBSTANTIATED BY GE, AND IT WAS DETERMINED THAT THE NON-ICA REPAIR COULD POTENTIALLY LEAD TO AN UNSCHEDULED ENGINE REMOVAL. THE ENGINE AT ISSUE WAS DELIVERED TO THE CUSTOMER AFTER IT WAS RETURNED TO SERVICE, BUT IT WAS NOT INSTALLED ON AN AIRCRAFT.  FOR THE REASONS DESCRIBED ABOVE, GE NOTIFIED THAT CUSTOMER OF THE ISSUE AND THE ENGINE IS BEING RETURNED TO ANOTHER FAA REPAIR STATION WITHIN THE GE ENGINE SERVICES NETWORK FOR RECTIFICATION.
